| Model Number |
CL-516 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during an orthopedic surgery, the needles of the three sutures broke.A device component fell into the cavity and was removed.A new suture from the same lot was used to resolve the issue.No patient injury.
Additional Manufacturer Narrative
D10 concomitant products: cl-516, cl-516 polysorb* 1 und 90cm kv34 x36 (lot#: a4a2308y), cl-516, cl-516 polysorb* 1 und 90cm kv34 x36 (lot#: a4a2308y), cl-516, cl-516 polysorb* 1 und 90cm kv34 x36 (lot#: a4a2308y), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during an orthopedic surgery, the needles of the three sutures broke off.The three needles fell into the cavity and was removed.A new suture from the same lot was used to resolve the issue.No patient injury.
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3, h6 (rfr) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during an orthopedic surgery, the needles detached from the thread of the seven sutures.The seven needles fell into the cavity and was removed.A new suture from the same lot was used to resolve the issue.There was no patient injury.